# SDR RAIA950115

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 137320E408
- Condition: Loose
- Location: Ailerons
- Part time: 8,544 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STL - ON APPROACH, WHEN FLAP SETTING IS SELECTED, AIRCRAFT ROLLS TO THE RIGHT.  UPON INSPECTION, MAINTENANCE DISCOVERED AILERON CONTROL CABLE TENSION TO BE LOW.  ADJUSTED CABLE TENSION PER J32 MM 271000.  (X)
